MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S NOCLR EXT SZ 12; SEE H10

EXACTECH, INC. ALT HA S NOCLR EXT SZ 12; SEE H10
Model Number ALT HA S NOCLR EXT SZ 12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient, initial left hip implanted on (b)(6) 2021, underwent a revision procedure on (b)(6) 2024, approximately 2 years 11 months post the initial procedure.A loose stem had to be revised.The stem was reported as grossly loose.The stem was removed and converted to a competitor¿s devices.There were no surgical delays or device breakages during the event.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for analysis due to hospital policy.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, hip, semi-constrained, uncemented, metal/polymer, non-porous, calicum-phosphate.D10: concomitants: 6298042 - 01-030-01-0758 - alt cup clstr g7 sz 58.5942937 - 01-030-40-0736 - alt xle lnr ntrl g7 36.6672499 - 170-36-00 - biolox delta femoral head 36mm od, +0mm.S052696 - 180-65-30 - alteon 6.5mm screw, 30mm.4915927 - 190-21-12 - alt ha s noclr ext sz 12.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The following sections were updated/corrected: d1, d4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of femoral stem loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT HA S NOCLR EXT SZ 12
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18927288
Report Number1038671-2024-00541
Device Sequence Number9364556
Product Code MEH
UDI-Device Identifier10885862321275
UDI-Public10885862321275
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberALT HA S NOCLR EXT SZ 12
Device Catalogue Number190-21-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date08/22/2025
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale